# SDR CA960102007

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: TY175603C
- Condition: Stuck
- Location: Flap Selector
- Part time: 1,597 hours
- Component: Lucas
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FLAP DOES NOT COME OUT OF 25 DEGREE SETTING. FLAP SELECTOR VALVE REPLACED.
